# SDR ASOA20140915112

- Difficulty date: September 15, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N13997
- Make and model: Emb EMB-145LR
- Aircraft serial: 145298
- Aircraft time: 34,386 hours, 26,321 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 819
- Condition: Inoperative
- Location: Window Heat
- Part time: 28,057 hours, 21,681 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE WINDSHIELD 2 HEAT FAILED SEVERAL TIMES ON GROUND AND IN FLIGHT WITH RELAY CLICKING AND A FAINT BURNING ODOR WHEN IT STARTED.  THE ACFT LANDED  WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE ACFT AND R & R THE NR 2 WINDSHIELD HEAT CONTROLLER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
